# SDR AALA971891

- Difficulty date: October 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N91050
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 423
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STR 55 SPLICE CORRODED AT FR 65.  REMOVED AND REPLACED STRINGER SPLICE PR SRM 51-71-10.  TST:  26,211 HOURS.  CYCLES:  10,811.  (X)
